# SDR CA030908003

- Difficulty date: August 28, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 18,719 hours
- Engine: Pwa R985AN14B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Engine
- Condition: Seized
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE SEIZED. INFLIGHT EMERGENCY UDE AT 1200 FT ASL. AIRCRAFT LANDED UNDAMAGED ON FLOATS.  OIL TANK LEVEL CONFIRMED AT 5 QAL. CAUSE UNKNOWN AT THIS TIME.
